# SDR COEA201911222810

- Difficulty date: October 22, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,691 hours, 30,156 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671288200
- Condition: Corroded
- Location: Frames 40-41
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 205731 NR 200141 HEAVY CHECK COE/MAJOR REPAIR: REAR FUSELAGE UPPER L/H SKIN INTERIOR SURFACE HAS LEVEL 2 CORROSION BETWEEN FRAMES 40-41, ABOVE STRINGER 7L. CORRECTIVE ACTION: DOUBLER REPAIRED PER SRM 530000-300-803-A01.
